# SDR CALA9901646

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Bent
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER REAR SPAR U-CHANNEL BENT BETWEEN HINGE NR 4 AND NR 5.  THE CHANNEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW SRM 51-30-02 AND 51-30-08.
